Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Minimality of geodesics in Grassmann manifolds

Authors: Horacio Porta and Lázaro Recht
Journal: Proc. Amer. Math. Soc. 100 (1987), 464-466
MSC: Primary 46L05; Secondary 58B20
MathSciNet review: 891146
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the Grassmann manifold of an arbitrary $ {C^ * }$-algebra, the geodesics of length less than $ \pi $ are curves of minimal length.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 58B20

Retrieve articles in all journals with MSC: 46L05, 58B20

Additional Information

PII: S 0002-9939(1987)0891146-6
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia